# SDR SIMA20140219005

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 28,987 hours, 24,818 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Tube
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CLIMB E2 WENT TO 903 DEGREE EVEN WITH THRUST LEVER PULLED BACK AN INCH, THE LT WAS RUNNING ABOUT 100 DEGREE WARMER.  TRANSFERRED TO NRWC 820-DFW-01586.  R & R CABV CONTROL TUBE IAW RR MM 75-00-00, OPERATIONS CHECKED GOOD.
